Baer Rings of Endomorphisms.
Mathematische Annalen, Tome 143 (1961), pp. 19-28
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1961__143_160849,
author = {K.G. WOLFSON},
title = {Baer {Rings} of {Endomorphisms.}},
journal = {Mathematische Annalen},
pages = {19--28},
year = {1961},
volume = {143},
zbl = {0103.02202},
url = {http://geodesic.mathdoc.fr/item/MAN_1961__143_160849/}
}
K.G. WOLFSON. Baer Rings of Endomorphisms.. Mathematische Annalen, Tome 143 (1961), pp. 19-28. http://geodesic.mathdoc.fr/item/MAN_1961__143_160849/